# SDR 97ZZZX2055

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator Switch
- Part number: 2570022
- Condition: Failed
- Location: Nlg
- Part time: 1,682 hours
- Component: Airight
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN CREW SELECTED GEAR DOWN ON APPROACH TO ICT, THE NOSE GEAR DID NOT SHOW DOWN AND LOCKED.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE INDICATION SWITCH HAD FAILED.  ACTUATOR WAS REMOVED AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
